# SDR SWAA2024061285201

- Difficulty date: May 13, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOC. ON L/E STA 120.30 FRONT SPAR HORIZONTAL STABILIZER L/H SIDE 2024-294824<[01] REPLACED STIFFENER AND FASTENERS LOCATED AT L/E STA 120.30 FRONT SPAR HORIZONTAL STABILIZER L/H SIDE IAW B737-700 SRM 51-40-02 AND DRAWING 182A5304 REV C;[02] CORRECTED STEP  1. RENE TEJADA HERNANDEZ (TECHNICIAN); 22-MAY-2024 02:10 UTC  REPLACED STIFFENER AND FASTENERS LOCATED AT L/E STA 120.30 FRONT SPAR HORIZONTAL STABILIZER L/H SIDE IAW B737-700 SRM 51-40-02 AND DRAWING 182A5304 REV C; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED STIFFENER AND FASTENERS LOCATED AT L/E STA 120.30 FRONT SPAR HORIZONTAL STABILIZER L/H SIDE IAW B737-700 SRM 51-40-02 AND DRAWING 182A5304 REV C; SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
